MathSciNet Relay Station
MathSciNet bibliographic data
MR2124926 35K57 (26A33)
Huang, F.; Liu, F. The time fractional diffusion equation and the advection-dispersion equation. ANZIAM J. 46 (2005), no. 3, 317–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement